# SDR CALA2015030993413

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 97,097 hours, 11,572 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN 10AB & 10HK SEAT CABLE REMOVED FOUND EMER LIGHT PLUG BROKEN.  REPLACED CABIN 10AB & 10HK SEAT CABLE PLUG.  EMER LIGHT TEST FOUND PASSED IAW AMM 33-51 -00.
